MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LONG NAIL KIT R1.5, TI, LEFT GAMMA3® Ø10X380MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LONG NAIL KIT R1.5, TI, LEFT GAMMA3® Ø10X380MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 35250380S
Health Effect - Clinical Code Injury (2348)
Date of Event 01/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Legal matter.
 
Event or Problem Description
It's alleged by the attorney, through the filing of a lawsuit, that the plaintiff was injured by a stryker gamma nail on (b)(6) 2018.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.More detailed information about the complaint event as well as the affected device, x-ray and op-report must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.Based on the past complaint history and rmf the insertion of the gamma-nail should be done without force.Insertion with force may cause an iatrogenic fracture.No indications of manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.The operative technique states that, ¿1 danger: the nail must progress smoothly, without excessive force.If too much resistance is encountered, removal of the nail and additional reaming is recommended." if device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
LONG NAIL KIT R1.5, TI, LEFT GAMMA3® Ø10X380MM X 125°
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8553342
Report Number0009610622-2019-00227
Device Sequence Number14061248
Product Code HSB
UDI-Device Identifier04546540375759
UDI-Public04546540375759
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K034002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date04/30/2021
Device Catalogue Number35250380S
Device Lot NumberK0320F4B
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2019
Supplement Date Received by Manufacturer06/04/2019
Initial Report FDA Received Date04/25/2019
Supplement Report FDA Received Date06/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;